JIPAM logo: Home Link
Home Editors Submissions Reviews Volumes RGMIA About Us

  Volume 3, Issue 2, Article 18
On Some Retarded Integral Inequalities and Applications

    Authors: Baburao G. Pachpatte,  
    Keywords: Retarded integral inequalities, Explicit bounds, Two independent variable generalisations, Qualitative study, Nondecreasing, Change of variable, Integrodifferential equation, Uniqueness of solutions.  
    Date Received: 11/07/01  
    Date Accepted: 13/11/01  
    Subject Codes:


    Editors: Sever S. Dragomir,  

The aim of this paper is to establish explicit bounds on certain retarded integral inequalities which can be used as convenient tools in some applications. The two independent variable generalisations of the main results and some applications are also given.

  Download Screen PDF
  Download Print PDF
  Send this article to a friend
  Print this page

      search [advanced search] copyright 2003 terms and conditions login